# SDR AU510001870

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245013
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE STRUT INBOARD SKIN CRACKED FROM UPPER AFT RADIUS OF 442AL ACCESS PANEL CUTOUT THROUGH RIVET HOLE.  CRACK IS LOCATED IN INTERNAL DOUBLER AS WELL.  CRACK WAS CONFIRMED USING NDT.  CRACK LENGTH APPROXIMATELY 63.5MM (2.5IN).
